Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/44248
Title: Fixed point theorems for cyclic φ-contractions in ordered metric spaces
Authors: Harjani, J. 
López, B. 
Sadarangani, K. 
UNESCO Clasification: 120299 Otras (especificar)
Keywords: Fixed point
Ordered metric space
Cyclic φ-contractions
Teoría del punto fijo
Issue Date: 2013
Journal: Fixed Point Theory 
Abstract: The purpose of this paper is to present some fixed point results for cyclic φ-contractions in a complete metric space endowed with a partial order.
URI: http://hdl.handle.net/10553/44248
ISSN: 1583-5022
Source: Fixed Point Theory [ISSN 1583-5022], v. 14 (2), p. 359-368
Appears in Collections:Artículos
Thumbnail
pdf
Adobe PDF (162,37 kB)
Show full item record

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.